PROPERTIES OF SOME 2-SAMPLE TESTS BASED ON A PARTICULAR MEASURE OF DISCREPANCY

被引:2
作者
WEGNER, LH
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1956年 / 27卷 / 04期
关键词
D O I
10.1214/aoms/1177728070
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1006 / 1016
页数:11
相关论文
共 8 条
[1]   ASYMPTOTIC THEORY OF CERTAIN GOODNESS OF FIT CRITERIA BASED ON STOCHASTIC PROCESSES [J].
ANDERSON, TW ;
DARLING, DA .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (02) :193-212
[2]   A criterion for testing the hypothesis that two samples are from the same population [J].
Dixon, WJ .
ANNALS OF MATHEMATICAL STATISTICS, 1940, 11 :199-204
[3]   A CLASS OF STATISTICS WITH ASYMPTOTICALLY NORMAL DISTRIBUTION [J].
HOEFFDING, W .
ANNALS OF MATHEMATICAL STATISTICS, 1948, 19 (03) :293-325
[4]   CONSISTENCY AND UNBIASEDNESS OF CERTAIN NONPARAMETRIC TESTS [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1951, 22 (02) :165-179
[5]   THE POWER OF RANK TESTS [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1953, 24 (01) :23-43
[6]   LIMIT THEOREMS ASSOCIATED WITH VARIANTS OF THE VON MISES STATISTIC [J].
ROSENBLATT, M .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (04) :617-623
[7]  
Saks S., 2005, THEORY INTEGRAL
[8]   ON LEHMANN 2-SAMPLE TEST [J].
SUNDRUM, RM .
ANNALS OF MATHEMATICAL STATISTICS, 1954, 25 (01) :139-145